DOI QR코드

DOI QR Code

ON HÖLDER CONTINUOUS UNIVERSAL PRIMITIVES

Herzog, Gerd;Lemmert, Roland

  • Published : 2009.03.31

Abstract

We prove a universality theorem from which we deduce the existence of $H{\ddot{o}}lder$ continuous universal primitives in the sense of Marcinkiewicz.

Keywords

universal functions;$H{\ddot{o}}lder$ functions;universal primitives

References

  1. R. A. Bonic, Linear Functional Analysis, Notes on Mathematics and its Applications Gordon and Breach Science Publishers, New York-London-Paris, 1969
  2. M. M. Day, The spaces $L^p$ with $0, Bull. Amer. Math. Soc. 46 (1940), 816–823 https://doi.org/10.1090/S0002-9904-1940-07308-2
  3. K.-G. Grosse-Erdmann, Universal families and hypercyclic operators, Bull. Amer. Math. Soc. (N.S.) 36 (1999), no. 3, 345–381
  4. G. Herzog and R. Lemmert, Universality of methods approximating the derivative, Bull. Austral. Math. Soc. 73 (2006), no. 3, 405–411
  5. I. Joo, On the divergence of eigenfunction expansions, Ann. Univ. Sci. Budapest. Eotvos Sect. Math. 32 (1989), 3–36
  6. A. Bogmer and A. Sovegjarto, On universal functions, Acta Math. Hungar. 49 (1987), no. 1-2, 237–239 https://doi.org/10.1007/BF01956327
  7. Z. Buczolich, On universal functions and series, Acta Math. Hungar. 49 (1987), no. 3-4, 403–414 https://doi.org/10.1007/BF01951004